# SDR 2008UALA03950

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 54,300 hours, 19,925 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  FLIGHT DIVERTED.  *S/D*  DUE TO REPORT OF SMOKE AND FUMES IN CABIN, WHICH TRIGGERED THE MID LAV SMOKE DETECTOR TO GO OFF AND AFTER MANY SYSTEM AND COMPONENT CHECKS NOTHING WAS FOUND THAT WOULD HAVE CAUSED THIS PROBLEM.  CHECKED ALL LIGHTS IN CABIN AND LAVS FOUND NO FAULTS.  RAN PACKS AND FOUND NO FAULTS WITH APU AIR.  RAN RT PACK WITH NR 2 ENG AT IDLE AND FOUND NO PROBLEMS.  CREW STATED THAT THERE MAY HAVE BEEN VERY MINIMAL SENT OF FUMES BUT NOT DEFINITIVE PRIOR TO THEM DAWNING O2 MASKS.
